Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Skin lesions, loss of sexual libido. Taking MTX medication. History of psoriasis. Treatment?

I have been suffering from psoriasis (gutter varicty) from 2000. I had taken MTX 10mg from 2001 for about 10 years. Now I do not take any MTX. Now lesion appears all over my body. I want to marry now. But I have no sexual power. I visit many Professor of, they gave me some medicine, but i have got no result. If you have any better treatment option I want to visit your office. I am waiting for your reply.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Rashed,
I can understand your concern. Firstly psoriasis is just a skin condition and it is not a hinderance to get married. Secondly as far as libido is concerned it seems more of psychological or stress induced. Psoriasis as such is not directly linked to libido.Try to remain stress free, do mind calming exercises as stress can also exacerbate psoriasis. There are multiple treatment options for psoriasis depending on its extent, severity, response to treatment and recurrence. Don't be disheartened, consult a good dermatologist and discuss your problems at length. Psoriasis is a recurring skin problem which can be kept in remission with proper treatment. Keep in touch with dermatologist even if the disease is in control. Usually recurrence occurs with stress, fever, use of wrong medicines and sometimes discontinuation of medicines. Take care.
Dr kalpana
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor